Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Cleaned belly button with q tips and hydrogen peroxide. Have swelling and pain. Any relief?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
I cleaned my belly button out with q tips and hydrogen peroxide about 8 days ago. I think I cleaned it too hard bc now the inside of my belly button is swollen and it feels like it is closing up. I had bad pain at the beginning, but minimal now. The swelling is way worse though. :( Help!
Posted Thu, 28 Mar 2013 in General Health
Answered by Dr. Luchuo Engelbert Bain 33 minutes later
Hi and thanks for the query,
Its worth investigating why the swelling is worst. This could be due to a simple traumatic inflammation of an infection, or rarely a torsion.,
A good clinician physical examination should be enough to give an appropriate orientation of the cause and treatment plan.
How ever for now, I suggest you get an analgesic to calm the pain as you arrange for an appointment with your primary care physician, or first the emergency room for appropriate management.
thanks and best regards,
Luchuo, MD. I will be honored answering further questions if need be .
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor